# SDR AALA202106299113

- Difficulty date: June 5, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048200
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON RIGHT CENTER FITTING LOCATED BETWEEN FR 66 TO FR68, STR 23R IN AFT GALLEY AREA. L= 1.90 IN, W= 0.156 IN, D= 0.003 IN. REPLACED CENTER FITTING PER A321 SRM 51-72-11-911-001.
